Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cnb30

Veteran Member
  • Posts

    142
  • Joined

  • Last visited

  • Days Won

    2

cnb30 last won the day on April 3 2019

cnb30 had the most liked content!

Profile Information

  • Location
    Philly, NYC, RVA

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

cnb30's Achievements

Newbie

Newbie (1/14)

  • Week One Done Rare
  • One Month Later Rare
  • One Year In Rare

Recent Badges

48

Reputation

  1. As a result. They sometimes come back when I accidentally eat Vitamin A or Dairy although not as bad as they used to.
  2. Hi [email protected] I did BOTH Accutane and a foolish round of Propecia in a desperate attempt to fix Accutane problems. I have been doing low VA for a year now (although I did not perfect the diet until about 3 months ago when I realized there were still some high VA foods I was occasionally eating. My dryness, headaches (especially any kind of sharp/throbbing pain in the head) have all been virtually gone for a long time. I no longer have stomach pains either. Depression is better but I am sti
  3. Laugh and be miserable all you want but I think my libido was the highest it’s ever been at this time of year since 2015. Also I rarely feel tiered or depressed either which was a HUGE problem post accutane. Can honestly say that except for 1 or two issues involving enjoyment of certain hobbies (these issues have periodically resolved them selves before), life is almost perfect. Hey if you can, please keep us updated on the Apple Pectin. I feel like I keep responding more and more positi
  4. Look it’s obvious that most people have these permanent side effects if they do nothing, but from personal experience, to say nothing is at least manageable, is bat-shit-crazy, but you have to WORK for it. I have been able to periodically restore my sex-drive and mental clarity frequently for the past couple years, with my diet changes, and 3+ years of tackling the problems head on. I no longer experience stomach pain, muscle or joint pain, my brain fog is mostly gone as well. You are DELU
  5. Why has the page gone silent all the sudden? Are things working for people?
  6. I thought I’d give another update. While June seemed to be a regression at times (especially the early oart of the month) I am definitely experiencing certain aspects of a recovery of libido, and especially in terms of the degree I enjoy masturbation (unfortunately not in a place where sex is readily available, let alone be in a mindset for a relationship). Mental side effects haven’t been too great at times though, but that might be more because of my horrible sleep schedule atm (3:30-10am
  7. I’m back with more updates from my now 2 month trial of little/no vitamin A and no dairy. my gut is definitely doing significantly better (I can tell this as I have been feeling worse since accidentally having mold a couple days ago and am reminded that I constantly felt this way). Also, a lot of my mental and social side effects seem to have disappeared. I seem to have my “mojo” back most of the time, and no longer feel loopy, or mentally “clogged up”. Also, I’ve been t
  8. I saw a bunch of people pointing out inflammation being a problem. I just wanted to add my 2 bits in saying, that since cutting out dairy and vitamin A, my inflammation has significantly reduced. My stomach rarely hurts, and same goes for my head. In fact, when I accidentally had some dairy a few days ago, I was reminded of the amount of inflammation I was having on a regular basis only a few months ago.
  9. Good news, the prolactin issue has appeared to mostly go away! Also, I’ve been in a state the past week where I feel like I’ve recovered some past sensations too!
  10. another thing worth mentioning is that I have began to exercise and lift weights fairly heavily the past few weeks, and I am wondering if perhaps this is affecting something. For example, I was just finished lifting weights, and that seems to have at least helped the problem somewhat with what I think was the “prolactin”. Also, I wouldn’t call what I’m dealing with “depression” per say. I don’t have a “low mood” as much as “no mood”, and I don’t feel lethargic either.
  11. I don’t think I’ve had too many vision problems, although the tumor would make sense as I remember people mentioning it as a possible Finasteride side effect. Also, it feels as though someone is slowly secreting some sort of cold mist through my dopamine passageways as well (if that’s what prolactin feels like). You aren’t the first person to have mentioned increased prolactin either, but that would make sense. Is there anything I can do about it? I’m kinda back at a point where I feel as t
  12. Also, the more I think about it, the more I realized that I think Propecia might’ve done damage to my pituitary gland. I don’t know how else to describe this but it’s almost like it’s constantly pumping something in my head to the point where it hurts. Also, it’s intensely worse right after masturbating. Anybody have any idea what I can do to deal with the problem?
  13. Eh, I’m not sure if I’m having benefits, or it’s just psychosomatic. Anyway, with the way my mental health has declined the past year, I’m probably going to be dead within a couple months anyway. Thanks for letting me know that the no Vit A diet actually doesn’t help me with anything I need, and that it’s just for people with dryness. Also, if you are not dealing with mental/sexual side effects, you are in no position to naïvely claim it will all get better (and of course
  14. Are your symptoms emotional/sexual by any chance? Have you seen any improvement?
  15. I don’t need the snark, and I hope somebody kicks you off of here if you keep it up. It’s unnecessary. To be honest, I’ve been having serious suicidal thoughts again anyway. While certain things seem to temporarily improve when I do things, my depression/numbness seems to have worsened. I think it will be very hard for me to continue living unless I’m somehow able to push myself to get an architecture degree. I bet I will be dead within 5 years (hopefully if nothing gets better).
×